# SDR CA990203025

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: MS16555622
- Condition: Loose
- Location: Compressor
- Part time: 3,513 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INERTIAL VANE CONTROL (IVC) LINKAGE DOWEL PIN WORKED ITSELF LOOSE, LINKAGE CAME APART.  SPRING FOUND LYING ON TOP OF THE AIR INLET SCREEN, REST OF LINKAGE FOUND IN BOTTOM OF THE ENGINE COWLING.  DOWEL PIN WAS NOT FOUND.  FOD DAMAGE ON 1ST STAGE COMPRESSOR BLADES.  DAMAGE FOUND WITHIN LIMITS AND WAS DRESSED OUT.  CT BLADE INSPECTION CARRIED OUT, NO DAMAGE FOUND.  SUSPECT DOWEL PIN WAS INJESTED AND REJECTED BY THE 1ST STAGE COMPRESSOR BLADES.  INDICATIONS ON THE ENGINE INLET SCREEN THAT AN OBJECT WAS REJECTED.
